Pill influences women’s love choices
Actual screenshot of frontpage teaser:
Actual lead sentence:
It gave us sexual freedom, but the pill may affect who women choose to shack up with.
Actual description of study:
The study of 2500 women from around the world found those who met their partner while on the pill were less satisfied with the sexual element of their relationship but more satisfied with non-physical elements – so less likely to separate.
But don’t get comfy, ladies, because the fact your relationship is built on more than sheer sexual attraction still means you are DOOOOOOOOOOOOMED.
However, growing sexual dissatisfaction could eventually tip that “delicate balance” and trigger a separation – especially if the woman was no longer taking the pill.
Because women are whores, see, thus when they stop taking the pill they realise that despite having been attracted to you by virtue of your sweetness and intellect and loyalty, all they really want is dick. Dick dick dick dick dick.
Actual scientific fact mentioned nowhere in the article: sometimes the Pill lowers libido! Wait, no, I’m sure that’s not something any ethical researcher might want to control for or anything. And sometimes two people might really be into each other but not be satisfied with the sex, and – brace yourself – breaking up over that “imbalance” might actually be the logical, adult, mature thing to d!
Wait, no, I forgot, staying in a relationship which leaves you unhappy and unfulfilled, in which you grow increasingly bitter but feel trapped because you’re constantly bombarded with messages about the tragedy of singlehood and how you’ll never find Mr Right, you picky bitch … is totally the healthy thing to do.
Actual advice given by researchers:
However, if they were really worried about the influence of the pill on how they felt about their partner, they could always stop taking it for a few months to reassure themselves.
You know what totally spices up my sex life? The constant fear of unplanned pregnancy and the anticipation of exciting new side effects during a medication switch! WOOOOOOOO!